# SDR USAA2010101192250

- Difficulty date: September 29, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 654543914
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON SUPPORT BEAM WEB AT BS 610, RBL 40.875.  REPAIRED SUPPORT BEAM WEB AT BS 610, RBL 40.875 IAW EA 102190 & 102212.
